# SDR 03FDEA00219

- Difficulty date: March 3, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: ALC8104
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER BARREL NUT HOLE NR 17L FOUND CORRODED AT THE SIDE, BOTTOM AND BEARING SURFACES.  SNRM N0676 - COMPLIED WITH FEDEX EA 1-5510-67579 STABILIZERS- HORIZONTAL STABILIZER-  BARREL NUT BORE REWORK / REPAIR.
